Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 65, NWS Lake Charles, LA

April 15, 2012Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Apr 15, 2012, 8:52 AM CDT for Calcasieu Parish, Louisiana. It took effect at Apr 15, 2012, 1:00 PM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Apr 15, 2012, 8:52 AM CDT (13:52 UTC)
In effect from
Apr 15, 2012, 1:00 PM CDT
Expired
Apr 16, 2012, 1:00 PM CDT
In force
24 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 16 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River at Saltwater Barrier (LCHL1).

Action stage
4 ft
Minor stage
4 ft
Moderate stage
6 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

049 
WGUS44 KLCH 151352
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
852 AM CDT SUN APR 15 2012

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 
  CALCASIEU RIVER NEAR SALT WATER BARRIER 

LAC019-160352-
/O.NEW.KLCH.FL.W.0064.120415T1352Z-120418T0730Z/
/OTBL1.1.WT.120415T0224Z.120416T0000Z.120417T0730Z.NO/
852 AM CDT SUN APR 15 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 4.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.5 FEET BY THIS 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY 
  MORNING.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$

LAC019-160351-
/O.NEW.KLCH.FL.W.0065.120415T1800Z-120416T1800Z/
/LCHL1.1.WT.120415T1800Z.120415T1800Z.120416T0600Z.NO/
852 AM CDT SUN APR 15 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* FROM THIS AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 3.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING 
  ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

&&
 
LAT...LON 3030 9325 3024 9325 3024 9319 3025 9315 3030 9319

$$
3 follow-up statements
732 
WGUS84 KLCH 151355
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
855 AM CDT SUN APR 15 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...

  SABINE RIVER NEAR DEWEYVILLE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER AT OLD TOWN BAY 
  CALCASIEU RIVER NEAR SALT WATER BARRIER 

LAC019-160355-
/O.CON.KLCH.FL.W.0064.000000T0000Z-120418T0730Z/
/OTBL1.1.WT.120415T0224Z.120416T0000Z.120417T0730Z.NO/
855 AM CDT SUN APR 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 4.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.5 FEET BY THIS 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY 
  MORNING.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$

LAC019-160355-
/O.CON.KLCH.FL.W.0065.120415T1800Z-120416T1800Z/
/LCHL1.1.WT.120415T1800Z.120415T1800Z.120416T0600Z.NO/
855 AM CDT SUN APR 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* FROM THIS AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 3.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING 
  ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

&&
 
LAT...LON 3030 9325 3024 9325 3024 9319 3025 9315 3030 9319

$$

LAC011-019-TXC351-361-160157-
/O.EXT.KLCH.FL.W.0059.000000T0000Z-120416T0157Z/
/DWYT2.2.DR.000000T0000Z.120326T0031Z.120415T1357Z.NO/
855 AM CDT SUN APR 15 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 AM SUNDAY THE STAGE WAS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS MORNING.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH...INCLUDING 
  ROBERT CLARK ROAD WILL HAVE WATER OVER THEM.

&&
 
LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358

$$
604 
WGUS84 KLCH 160120
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
820 PM CDT SUN APR 15 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...

  SABINE RIVER NEAR DEWEYVILLE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR SALT WATER BARRIER 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER AT OLD TOWN BAY 

LAC019-161520-
/O.CON.KLCH.FL.W.0064.000000T0000Z-120418T0730Z/
/OTBL1.1.WT.120415T0224Z.120416T0600Z.120417T0730Z.NO/
820 PM CDT SUN APR 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 4.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$

LAC019-161520-
/O.EXT.KLCH.FL.W.0065.000000T0000Z-120417T0600Z/
/LCHL1.1.WT.120415T1900Z.120416T0000Z.120416T1800Z.NO/
820 PM CDT SUN APR 15 2012

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM SUNDAY THE STAGE WAS 4.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING 
  ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

&&
 
LAT...LON 3030 9325 3024 9325 3024 9319 3025 9315 3030 9319

$$

LAC011-019-TXC351-361-160150-
/O.CAN.KLCH.FL.W.0059.000000T0000Z-120416T0157Z/
/DWYT2.2.DR.120415T1745Z.000000T0000Z.120415T1745Z.NO/
820 PM CDT SUN APR 15 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* AT  7:45 PM SUNDAY THE STAGE WAS 23.9 FEET.
* FELL BELOW FLOOD STAGE AT 12:45 PM SUNDAY.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 23.0 FEET BY TUESDAY 
  MORNING.
* IMPACT...AT 23.0 FEET...THE RIVER IS AT BANKFULL STAGE.

&&
 
LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358

$$
145 
WGUS84 KLCH 161456
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
956 AM CDT MON APR 16 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR SALT WATER BARRIER 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 

LAC019-170456-
/O.EXT.KLCH.FL.W.0064.000000T0000Z-120418T1330Z/
/OTBL1.1.WT.120415T0224Z.120416T1200Z.120417T1330Z.NO/
956 AM CDT MON APR 16 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM MONDAY THE STAGE WAS 4.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$

LAC019-161526-
/O.CAN.KLCH.FL.W.0065.000000T0000Z-120417T0600Z/
/LCHL1.1.WT.120415T1900Z.120416T0000Z.120416T1117Z.NO/
956 AM CDT MON APR 16 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* AT  8:00 AM MONDAY THE STAGE WAS 3.8 FEET.
* FELL BELOW FLOOD STAGE AT  6:17 AM MONDAY.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.2 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING 
  ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

&&
 
LAT...LON 3030 9325 3024 9325 3024 9319 3025 9315 3030 9319

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Apr 15, 6:07 AM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 15, 6:07 AM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
607 AM CDT SUN APR 15 2012

.AVIATION...MAIN UPDATE TO THE TAFS THIS FORECAST CYCLE WAS TO
DELAY TIMING OF THE ONSET OF TSRA. OTHERWISE WINDS WILL CONTINUE
TO BE GUSTY WITH MVFR CIGS AT TIMES...ESPECIALLY AT KBPT.

&&

.PREV DISCUSSION... /ISSUED 500 AM CDT SUN APR 15 2012/

DISCUSSION...LIGHT TO MODERATE SOUTHERLIES BEING MAINTAINED
OVERNIGHT HAVE AGAIN HELD TEMPERATURES UP THROUGH THE EARLY
MORNING HOURS. GENERALLY SEEING MID 70S AT THIS TIME OVER THE
WESTERN PORTION OF THE FORECAST AREA WHERE WINDS HAVE REMAINED THE
STRONGEST...AROUND 70 DEGREES OVER THE REMAINDER OF THE AREA.
SATELLITE IMAGERY DEPICTING WIDESPREAD STRATOCU OVER EAST
TEXAS...NORTH AND WEST LOUISIANA WHERE LOW LEVEL JET IS MORE
PRONOUNCED. ACTIVE WEATHER MAKER CURRENTLY OVER MID TEXAS AND
EXTENDING NORTH ADVANCING TOWARD US AS THE DAY PROGRESSES. SURFACE
ANALYSIS SHOWING DEEPENING SURFACE LOW OVER THE CENTRAL PLAINS FROM
WHICH A COLD FRONT/DRY LINE EXTENDS SOUTH. BOUNDARIES HAVE BEEN
AND WILL REMAIN THE FOCUS FOR ONGOING CONVECTION. PERSISTENT HIGH
PRESSURE RIDGING ACROSS THE SOUTHEAST CONUS AND INTO THE PLAINS
IN CONCERT WITH THE AFOREMENTIONED LOW WILL KEEP A VERY TIGHT
PRESSURE GRADIENT ACROSS THE AREA AGAIN TODAY RESULTING IN A
STRONG AND GUSTY SOUTH TO SOUTHEAST FLOW. A WIND ADVISORY IS IN
EFFECT FOR ALONG AND SOUTH OF THE INTERSTATE 10 CORRIDOR.

FOR TODAY...PLAINS LOW FORECAST SIMILARLY BY MODELS TO TREK NORTHEAST
WITH THE ASSOCIATED FRONTAL BOUNDARY ADVANCING INTO EAST TEXAS
THIS EVENING AND EDGING INTO LOUISIANA DURING THE OVERNIGHT
HOURS. HIGH LIKELIHOOD OF SHOWERS AND THUNDERSTORMS  WILL BE BE
FOCUSED ALONG THIS BOUNDARY AS IT BECOMES ORIENTED NORTHEAST TO
SOUTHWEST OVER LOUISIANA AND STALLS. BOUNDARY WILL THEN LINGER
INTO TUESDAY BEFORE BEING PICKED UP BY A SECONDARY UPPER TROF
MOVING ACROSS THE AREA.

SPC MAINTAINING A DAY 1 SLIGHT RISK FOR THE WESTERN PORTION OF THE
FORECAST AREA AND HAVE INCLUDED SEVERE WORDING ACCORDINGLY. THIS
AS FRONT AND ANTICIPATED SQUALL LINE MOVES INTO THE AREA. LESS
LIKELIHOOD OF A SEVERE THREAT MOVING INTO MONDAY AND TUESDAY. WILL
HOWEVER BE MONITORING EXTENT OF RAINS WITH LATEST QPF SUGGESTING
WIDESPREAD 2 TO 4 INCH AMOUNTS POSSIBLE THROUGH ABOUT A 36 HOUR
TIME PERIOD. POSSIBILITY OF TRAINING ALONG THE STALLED BOUNDARY
WILL BE THE PRIMARY CONCERN.

RAINS THEN TAPER OFF MOVING THROUGH TUESDAY. WILL BE MAINTAINING A
DRY FORECAST FOR WEDNESDAY AND THURSDAY. SHOWERS AND THUNDERSTORMS
RETURN FRIDAY AND POSSIBLY SATURDAY AS A SHORTWAVE TROF DROPS
SOUTHEAST FROM THE THE NORTHERN PLAINS BRINGING OUR NEXT FROPA.

MARINE...THE COMBINATION OF PERSISTENT HIGH PRESSURE TO OUR EAST AND
DEEPENING LOW PRESSURE OVER THE PLAINS STATES WILL LEAD TO A
STRONG ONSHORE FLOW DEVELOPING OVER THE COASTAL WATERS. THIS FLOW
WILL PERSIST THROUGH THE WEEKEND AS A COLD FRONT ADVANCES TOWARD
THE REGION...WITH THE BOUNDARY ADVANCING INTO THE WESTERN GULF
MONDAY THEN BRIEFLY SLOWING OR STALLING. NUMEROUS SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE FRONT FOR THE BEGINNING OF THE
WORK-WEEK. THE FRONT WILL FINALLY EXIT EAST LATE TUESDAY INTO
WEDNESDAY WITH AN ONSHORE FLOW THEN BECOMING REESTABLISHED FOR
THE LATTER PORTION OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  84  68  80  65  81 /  20  70  70  70  50
KBPT  84  69  80  65  81 /  30  70  70  70  50
KAEX  87  68  79  62  82 /  20  70  70  70  40
KLFT  85  70  81  66  81 /  10  70  70  70  50

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ACADIA...CALCASIEU...EAST CAMERON...IBERIA...
     JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...ST. MARY...
     UPPER ST. MARTIN...VERMILION...WEST CAMERON.

TX...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: JEFFERSON...ORANGE.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
     20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
     LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
     BAY.

     SMALL CRAFT EXERCISE CAUTION UNTIL 7 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
     BAY.

&&
Hazardous weather outlook, Apr 15, 5:29 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
529 AM CDT SUN APR 15 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
161030-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
529 AM CDT SUN APR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT TODAY ALONG AND SOUTH OF THE
INTERSTATE 10 CORRIDOR. SUSTAINED WINDS OF 15 TO 25 MPH WILL BE
COMMON WITH OCCASIONAL GUSTS OF 30 TO 35 MPH.

A COLD FRONT WILL ADVANCE INTO THE WESTERN PORTION OF THE FORECAST
AREA LATE TODAY AND TONIGHT. SUFFICIENT INSTABILITY...LIFT AND
SHEAR WILL BRING THE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS. THE
STORM PREDICTION CENTER HAS PLACED THIS AREA WITHIN A SLIGHT RISK
INCLUDING THE THREAT OF SEVERE HAIL AND WIND...AS WELL AS ISOLATED
TORNADOES. TORRENTIAL RAINS WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FRONTAL BOUNDARY WILL STALL ACROSS THE AREA MONDAY WITH WIDESPREAD
SHOWERS AND THUNDERSTORMS ANTICIPATED. AT THIS TIME THE SEVERE
THREAT APPEARS MINIMAL...BUT HEAVY AND POSSIBLE FLOODING RAINS
WILL REMAIN A THREAT. RAINS THEN TAPER OFF TUESDAY WITH WEDNESDAY
AND THURSDAY LOOKING DRY. ANOTHER FRONTAL PASSAGE WITH A CHANCE
FOR SHOWERS AND THUNDERSTORMS WILL RETURN FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

GMZ430-432-435-450-452-455-470-472-475-161030-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
529 AM CDT SUN APR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG HIGH PRESSURE OVER THE EASTERN PORTION OF THE NATION
COMBINED WITH DEEPENING LOW PRESSURE OVER THE PLAINS WILL MAINTAIN
STRONG WINDS OVER THE NEAR COASTAL WATERS AND ADJACENT LAKES AND
BAYS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL LAKES
AND BAYS TODAY AND THE ENTIRE NEAR COASTAL WATERS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL ENTER THE NEAR COASTAL WATERS MONDAY ACCOMPANIED
BY WIDESPREAD SHOWERS AND THUNDERSTORMS. THE FRONT IS EXPECTED TO
STALL OVER THE NORTHWEST GULF MAINTAINING HIGH END RAIN CHANCES
THROUGH MONDAY NIGHT BEFORE TAPERING OFF ON TUESDAY. WE WILL
RETURN TO A DRY WEATHER PATTERN FOR WEDNESDAY AND THURSDAY...BUT
ANOTHER FRONTAL PASSAGE IS EXPECTED FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:26 AM CDTWind AdvisoryLCHCameron, Lafayette, Saint Martin16 hr
Apr 15, 8:52 AM CDTRiver Flood WarningLCHCalcasieu5 days

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.